# SDR DALA13060049246

- Difficulty date: November 11, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 36,108 hours, 32,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT, ROW S INOPERATIVE.  MAINTENANCE ADJUSTED TAB ON SOCKET. OPS CHECKED NORMAL IN STANDBY POSITION.
